MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G48372
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is related to mfr report #3002808486-2017-01868.Non-healthcare professional the investigation is in progress.This report includes information known at this time.A follow-up medwatch report will be submitted if additional relevant information becomes available.
 
Event or Problem Description
It is alleged that the patient received a celect inferior vena cava (ivc) filter on (b)(6) 2011 via the right internal jugular vein due to deep vein thrombosis (dvt).Successful percutaneous filter removed on (b)(6) 2011 due to it being a temporary placement.(b)(6) 2011 , per a report from implant report; "angiographic findings: the suprarenal inferior vena cava is patent.There is thrombus extending from the left superficial femoral vein and the right common femoral vein to the inferior vena cava bilaterally.The thrombus is occlusive of the iliac veins.The thrombus extends cephalad to the previous inferior vena cava filter extending 2 cm proximal to the filter tip.This is consistent with the ct angiogram findings of clot extending above the right renal vein but below the left renal vein." (b)(6) 2011 , per a report from retrieval report; "angiogram findings: the superficial femoral, common femoral, iliac veins and inferior vena cava are free of filling defects.There was complete resolution of the thrombus within these veins.Infrarenal inferior vena cava filter is also free of thrombus.The suprarenal inferior vena cava filter is free of thrombus.Successful removal of the suprarenal inferior vena cava filter was performed.".
 
Additional Manufacturer Narrative
Investigation: it has not been possible to further investigate or evaluate this alleged event based on the limited information and/or no device failure provided to date.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the filter did not perform as intended, e.G.Intended for the prevention of recurrent pulmonary embolism (pe) via placement in the vena cava.Cook will reopen its investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.This report includes information known at this time.A follow-up medwatch report will be submitted if additional relevant information becomes available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, or that any cook device caused or contributed to or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional event information has been provided at this time.

Brand Name
COOK CELECT JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key11757329
Report Number3002808486-2021-01165
Device Sequence Number16942017
Product Code DTK
UDI-Device Identifier00827002483729
UDI-Public(01)00827002483729(17)130411(10)E2731511
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K073374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2013
Device Model NumberG48372
Device Catalogue NumberIGTCFS-65-JUG-CELECT-PERM
Device Lot NumberE2731511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;